# SDR ASAA2022102540833

- Difficulty date: October 25, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHIELD FWD OF THE CARGO DOOR CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO PIT SHIELD FWD OF THE CARGO DOOR IAW B737-700 SRM 51-40-02-0G-0W-1" O-.050" R-.033" L-1" D-.017".
